| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
07/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient reason as myopic surprise and clinical reason for explant being did not meet refractive goal, cannot read.The iol was explanted and exchanged for an unknown advanced technology intraocular lens following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in b.5., b.6., b.7., d.10., h.3., and h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported myopic surprise complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the panoptix company lens, 24.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified atiol model.Additional information was provided that the reason for the explant was because the original implant did not meet the refractive goal.It was also reported the patient had prior lasik surgery.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that there was no further impact to the patient.